# SDR 95ZZZM727

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Condition: Flagged
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH ATTITUDE INDICATOR, BOTH COMPASS GSL/FLAG ON.  RERACKED ALL ELECTRONIC EQUIPMENT FOR THIS SYSTEM.  BOTH ATTITUDE INDICATORS, BOTH COMPASS NO FLAGS/GSL FLAG.  (M)
